# SDR 99ZZZX234

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N862M
- Make and model: Bell 206B
- Aircraft serial: 4473
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Blocked
- Location: Pitot System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF PITOT STATIC SYSTEM.  BLOCKAGE OF RESTRICTOR FITTING.  COMPLETE FAILURE OF STATIC SYSTEM AND LOSS OF MODE C ALT REPORTING.
